The consistency of one fixed omega

Journal of Symbolic Logic 60 (1):172-177 (1995)

The paper "Partitions of Products" [DiPH] investigated the polarized partition relation $\begin{pmatrix}\omega\\\omega\\\omega\\\vdots\end{pmatrix} \rightarrow \begin{pmatrix}\alpha_1\\\alpha_1\\\alpha_2\\\vdots \end{pmatrix}$ The relation is consistent relative to an inaccessible cardinal if every α i is finite, but inconsistent if two are infinite. We show here that it consistent (relative to an inaccessible) for one to be infinite. Along the way, we prove an interesting proposition from ZFC concerning partitions of the finite subsets of ω
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275514
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,395
Through your library

References found in this work BETA

Happy Families.A. R. D. Mathias - 1977 - Annals of Pure and Applied Logic 12 (1):59.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total views
22 ( #430,650 of 2,291,347 )

Recent downloads (6 months)
12 ( #66,306 of 2,291,347 )

How can I increase my downloads?


My notes

Sign in to use this feature